Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Muscles in the leg feel odd to my daughter for

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5171 Questions

default
Posted on Mon, 1 Apr 2019 in Mental Health
Question: Muscles in the leg feel odd to my daughter for last 5 days since her most recent Haldol dec shot. She never complained of this before. She says her legs hurt while she is trying to sleep, and feel as if they are convulsing, but don't show physical movement. Could this be a side effect of the Haldol? She has an appt with her psychiatrist Monday, can it wait and be brought up to the doctor then? I saw on the internet that Benedryl could help.
doctor
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
Vitamin E can help in reducing the symptoms.

Detailed Answer:
Hello thanks for using ask a doctor service

I don't think these symptoms are related directly to Haloperidol. But these could be due to restless legs which is a minor side effect of any antipsychotic drug.

You can talk with her doctor for this. Vitamin E supplements have great roles in improving these symptoms of restless legs. Vitamin E in 400 mg dose daily will help in improving the symptoms.

Thanks

I hope this helps, please let me know if you need more help.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on